# SDR MWEA98072

- Difficulty date: January 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND RT WING TRAILING EDGE WEB AND INTERCOSTAL ASSY CRACKED AFT OF OUTBD SPOILER PANEL REACTION ARM.  MTC INSTALLED DOUBLER REPAIR IAW SRM 57-01 FIG 3 SHEET 2.
